# SDR USAA2011110700021

- Difficulty date: November 5, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 34,506 hours, 12,544 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE277000
- Part serial: 667
- Condition: Low Pressure
- Location: R3 Door
- Part time: 34,506 hours, 12,544 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS CAUTION LIGHT "ON" CIDS PANEL.  FOUND R3 DOOR ASSIST BOTTLE PRESSURE LOW.  SERVICED BOTTLE IAW AMM 52-10-00-614-001, CIDS OPS CHECKED NORMAL.
